# SDR SWIA2019050145794

- Difficulty date: March 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR BOTTOM SKIN AT APPROX. FS 559+112 EITHER SIDE OF BL 0 HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES FOR FAIRING 195BB AS WELL AS A DETERIORATED SEALING PAD. (C-CHECK) RO: 04/28/2019 REMOVED CORROSION FROM EXTERIOR BOTTOM SKIN AT APPROX. FS 559+112 FROM STR 21R TO STR 21L WHERE PANEL 195BB TOUCHES IAW SRM.
